ICU MEDICAL, INC. JELCO CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Catalog Number |
328700 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: sample video was returned for review; leakage was observed, but the specific location and root cause could not be determined due to limited resolution.No device was returned for physical evaluation.Device history record review of the reported lot identified no manufacturing nonconformities.Therefore, the complaint cannot be confirmed as a manufacturing defect.If the device is returned, the complaint will be reopened for further investigation.
Event or Problem Description
It was reported that staff tried tightening the connection point, but it still leaked.The event occurred in the clinic operated by a health professional.No medical intervention was required, and no patient injuries occurred.They had to remove the iv and start a new one.